# SDR DALA2016050903949

- Difficulty date: May 13, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 41,648 hours, 23,662 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 28R AND SPLICE BETWEEN 28-229 AT ELECTRONICS EQUIPMENT  COMPARTMENT.  REPAIRED IAW SRM 53-10-01.
